# SDR USAA040199

- Difficulty date: April 26, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Support
- Part number: 65C3760727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT (1.5 INCH CRACKED)  CRACKED.  VERTICAL SUPPORT AT LBL 5.7.
